# SDR WRLA2009193

- Difficulty date: July 15, 2009
- Submitted: July 18, 2009
- Operation: Air carrier
- Aircraft: N136WA
- Make and model: Doug DC-10-30
- Aircraft serial: 47844
- Aircraft time: 91,816 hours, 19,541 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE FLIGHT CREW REPORTED FUEL STREAMING FROM INBOARD UPPER SURFACE OF THE LEFT WING.  APPARENTLY AT AN OVERWING ACCESS PLATE.  THE AIRCRAFT RETURNED TO BLOCK.
